# SDR IXXA0600001S

- Difficulty date: October 11, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROURINE C-CHECK REPLACE EXTERNAL FUSELAGE SKIN AT STATION 1695 LONGERON 36 REPAIR DUE TO DTA REQUIREMENTS. REMOVED EXISTING REPAIR. REMOVED DAMAGE, FABRICATED REPAIR PARTS, LOCATED, DRILLED, REMOVED, TREATED, PRIMED AND INSTALLED REPAIR PARTS AND INSTALLED NEW FASTENERS. IAW EO COO-8-53-423-04.
